MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD* POLYISOPRENE/NEOPRENE HYBRID POWDER-FREE STERILE SURGICAL GLOVES; SURGICAL GLOVES POLYISOPRENE

O&M HALYARD, INC. HALYARD* POLYISOPRENE/NEOPRENE HYBRID POWDER-FREE STERILE SURGICAL GLOVES; SURGICAL GLOVES POLYISOPRENE
Model Number 48330
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.The complaint component surgical polyisoprene gloves, part number 48330 is manufactured by ansell (fda registration 8041180).A supplier corrective action (scar) was submitted to the manufacturer on july 7, 2023.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
An incident occurred during a procedure using the gloves with a patient.There was no medical intervention/injury that occurred on the part of the user or the patient.This incident caused a breach in sterility.Given the holes were discovered during surgical procedure, this incident has been evaluated by the complaint handling site to be a reportable malfunction that could lead to a serious injury or illness if it were to recur during the course of a surgical procedure.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.The complaint product was manufactured by ansell (fda registration: 8041180).O&m halyard, inc.Submitted initial mdr in error.O&m halyard, inc.Is the initial importer of device; however, there was no serious injury or illness (adverse event) associated with this complaint therefore pursuant to 21 cfr 803 a report to fda is not required by the initial importer.The manufacturer did respond to supplier corrective action request with investigation findings.No samples were provided by the customer.The retained samples were reviewed.No abnormalities were found.The device history record was reviewed, no issues were found.The product inspections were conforming with no noted issues.There was no stock of the finished good available at time of investigation.The manufacturer was unable to define a root cause.They did perform a validation in january of 2023 to improve the homogeneity of the coagulant application.The manufacturing site will continue to monitor the defects per million for period february 2023 - november 2023 to ensure no complaint trends are noted subsequent to this process improvement.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).

Common Device Name
SURGICAL GLOVES POLYISOPRENE
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
ANSELL LANKA (PVT.), LTD.
biyagama export processing zon
biyagama gampaha, sri lanka
CE  
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17419171
Report Number3014421917-2023-00010
Device Sequence Number15237697
Product Code KGO
UDI-Device Identifier30680651483301
UDI-Public30680651483301
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K151694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48330
Device Catalogue Number104833000
Device Lot Number22050858058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown